# SDR VNAA202308161111

- Difficulty date: August 14, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N557NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15340
- Aircraft time: 20,147 hours, 18,218 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L BLEED DUCT WARNING / INTEROGATED MDC AND FOUND IT TO BE FLAGGING MT137 AT 78%. INSPECTED LOOP AND FOUND NO DAMAGE OR LEAKS IAW CRJ 900 AMM 36-21-01-810-813-A02. BLEED LEAK TEST GOOD AND AILC BITE CHECK GOOD IAW CRJ 900 AMM 36-21-00-710-801-A01 AND 30-12-12-740-801-A01.
